Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kulikova, Anna A

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:233
Abstract pages:2695
Full texts:756
References:271
E-mail:

http://www.mathnet.ru/eng/person34191
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/704026

Publications in Math-Net.Ru
2005
1. A. A. Kulikova, Yu. V. Prokhorov, V. I. Khokhlov, “Distribution of fractional parts of random vectors: Gaussian case. II”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  776–778  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:4 (2006), 685–687  isi
2. A. A. Kulikova, Yu. V. Prokhorov, V. I. Khokhlov, “H.F.D. ($H$-function distribution) and the Benford law. I”, Teor. Veroyatnost. i Primenen., 50:2 (2005),  366–371  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:2 (2006), 311–315  isi
2004
3. A. A. Kulikova, Yu. V. Prokhorov, “Completely asymmetric stable laws and Benford's law”, Teor. Veroyatnost. i Primenen., 49:1 (2004),  178–184  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:1 (2005), 163–169  isi
2003
4. A. A. Kulikova, Yu. V. Prokhorov, “Distribution of the fractional parts of random vectors: The Gaussian case. I”, Teor. Veroyatnost. i Primenen., 48:2 (2003),  399–402  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:2 (2004), 355–359  isi
2002
5. A. A. Kulikova, Yu. V. Prokhorov, “Uniform distributions on convex sets: inequality for characteristic functions”, Teor. Veroyatnost. i Primenen., 47:4 (2002),  787–789  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:4 (2003), 700–701  isi
6. A. A. Kulikova, “Estimate of the rate of convergence of probability distributions to a uniform distribution”, Teor. Veroyatnost. i Primenen., 47:4 (2002),  780–787  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:4 (2003), 693–699  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022